Initial-Oblique derivative problem for nonlinear parabolic equations in high dimensional domains

Dechang Chen*, Guochun Wen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we discuss some initial-boundary value problems for nonlinear nondivergent parabolic equations of second order in high dimensional domains, where coefficients of equations are measurable in multiply connected domains. We focus on initial-oblique derivative problems. The estimates of solutions for the initial-boundary value problems are given, and then the solvability result is derived. The results in this paper are the development of the corresponding work in [1, 3, 4].

Original languageEnglish
Pages (from-to)8-19
Number of pages12
JournalInternational Journal of Applied Mathematics and Statistics
Volume8
Issue numberMO7
StatePublished - Mar 2007
Externally publishedYes

Keywords

  • High dimensional domains
  • Initial-oblique derivative problems
  • Nonlinear parabolic equations

Fingerprint

Dive into the research topics of 'Initial-Oblique derivative problem for nonlinear parabolic equations in high dimensional domains'. Together they form a unique fingerprint.

Cite this